# SDR UIEA2021102302276

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 91,076 hours, 23,012 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: 113T220129A
- Part serial: TLS14872
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING I/B FLAP LOWER SURFACE HAS BULGING AREA AT FASTENER ROW JUST I/B OF O/B TRACK.( REMOVED CORROSION LH WING I/B FLAP LOWER SURFACE. ORIG. MAT. WAS .125" REMAINING MAT. IS .034" IS FOUND TO BE OUT OF LIMITS IAW B767 SRM 57-53-01. REMOVED AND REPLACED LH WING I/B FLAP UPON CUSTOMER REQ. IAW B767 AMM 27-51-06, 27-51-07 )
